# SDR USAA950470

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 296
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND DENT 2.375 INCH BY 1.75 INCH BY .080 INCH DEEP STATION 296 BETWEEN LONGERON 24L AND 23L.  CUT OUT DAMAGED AREA AND INSTALLED INTERNAL FINGER DOUBLER REPAIR PER SRM 53-04 FIG 38.  (W)
